# SDR SIMA20131015003

- Difficulty date: October 15, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 33,692 hours, 30,615 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070005120
- Condition: Unsecure
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FORWARD FLASHIGHT HOLDER IS COMING LOOSE.  SECURED F/A FLASHLIGHT, AMM 20-10-05.
